Request file

Review/Citation:  BATANIN, M., MARKL, Martin. Centers and homotopy centers in enriched monoidal categories. emAdvances in Mathematics. /em 2012, 230(4-6), 1811-1858. ISSN 0001-8708. E-ISSN 1090-2082

Requested document:  Markl1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *